Asymptotic Analysis of the Linearized Navier-Stokes Equations in a General 2D Domain
We continue our study of the asymptotic behavior of the Navier-Stokes equations linearized around the rest state as viscostiy ε approaches zero. We study the convergence as ε → 0 to the inviscid type equations. Suitable correctors are obtained which resolve the boundary layer and we obtain convergence results valid up to the boundary. Explicit asymptotic expansion formulas are given which display the boundary layer phenomena. We improve our previous by treating here the general smooth bounded domain in ℝ2 instead of two-dimensional channels. Curvilinear coordinates are used to resolve the complex geometry. © 1997 - IOS Press. All rights reserved.
R. Temam and X. Wang, "Asymptotic Analysis of the Linearized Navier-Stokes Equations in a General 2D Domain," Asymptotic Analysis, vol. 14, no. 4, pp. 293 - 321, IOS Press, Jan 1997.
The definitive version is available at https://doi.org/10.3233/asy-1997-14401
Mathematics and Statistics
Keywords and Phrases
Asymptotic Expansions; Boundary Layer; Correctors; Curvilinear Coordinates; Navier-Stokes Equations
International Standard Serial Number (ISSN)
Article - Journal
© 2023 IOS Press, All rights reserved.
01 Jan 1997